# SDR DXTA2025061903922

- Difficulty date: June 16, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N253QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6182
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON TAKEOFF CABIN PRESSURIZATION WAS CLIMBING WITH THE AIRCRAFT. CABIN ALTITUDE MATCHED ALTIMETER AND VERTICAL SPEED INDICATOR AS WE CLIMBED TO 4000 FT. LOUD NOISE WAS HEARD ON MAIN CABIN DOOR INFLIGHT AT 200 KTS.  PERFORMED OPS TEST OF THE PRESSURIZATION SYSTEM IN AUTOMATIC AND MANUAL MODE.  OPS CHECKS GOOD REF. AMM 21-31-00.  PERFORMED OPERATIONAL TEST OF THE PASSENGER DOOR SEAL REF. AMM 52-11-28.  OPS AND LEAK CHECKS GOOD.  SEALED LOWER HALF OF PASSENGER DOOR SEAL REF. AMM 52-11-28.
